Henkin style completeness proofs in theories lacking negation

Notre Dame Journal of Formal Logic 12 (4):509-511 (1971)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093894377
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,658
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Leon Henkin (1996). The Discovery of My Completeness Proofs. Bulletin of Symbolic Logic 2 (2):127-158.
John Corcoran (1969). Three Logical Theories. Philosophy of Science 36 (2):153-177.
D. M. Gabbay & G. Malod (2002). Naming Worlds in Modal and Temporal Logic. Journal of Logic, Language and Information 11 (1):29-65.
Robert M. Solovay (1985). Explicit Henkin Sentences. Journal of Symbolic Logic 50 (1):91-93.
Leon Henkin (1950). Completeness in the Theory of Types. Journal of Symbolic Logic 15 (2):81-91.
M. J. Cresswell (1967). A Henkin Completeness for $T$. Notre Dame Journal of Formal Logic 8 (3):186-190.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads

1 ( #635,303 of 1,725,959 )

Recent downloads (6 months)

1 ( #349,693 of 1,725,959 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.